Cookies?
Library Header Image
LSE Research Online LSE Library Services

Browse by Sets

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | F | G | H | K | M | N | O | P | R | V
Number of items: 44.

A

Abbott, Tom E. F. and Vaid, Nidhi and Ip, Dorothy and Cron, Nicholas J. and Wells, Matt and Torrance, Hew D.T. and Emmanuel, Julian (2015) A single-centre observational cohort study of admission National Early Warning Score (NEWS). Resuscitation, 92. pp. 89-93. ISSN 0300-9572

Allen, Peter and Böttcher, Julia and Cooley, Oliver and Mycroft, Richard (2015) Regular slices for hypergraphs. Electronic Notes in Discrete Mathematics, 49. pp. 691-698. ISSN 1571-0653

Allen, Peter and Böttcher, Julia and Cooley, Oliver and Mycroft, Richard (2015) Tight cycles in hypergraphs. In: European Conference on Combinatorics, Graph Theory and Applications, 31 Aug - 04 Sep, Bergen, Norway. (Unpublished)

Allen, Peter and Böttcher, Julia and Ehrenmüller, Julia and Taraz, Anusch (2015) Local resilience of spanning subgraphs in sparse random graphs. In: European Conference on Combinatorics, Graph Theory and Applications, 31 Aug - 04 Sep, Bergen, Norway. (Unpublished)

Allen, Peter and Böttcher, Julia and Hladký, Jan and Piguet, Diana (2015) A density Corrádi-Hajnal theorem. Canadian Journal of Mathematics, 67 (4). pp. 721-758. ISSN 0008-414X

Allen, Peter and Böttcher, Julia and Kohayakawa, Yoshiharu and Person, Yury (2015) Tight Hamilton cycles in random hypergraphs. Random Structures and Algorithms, 46 (3). pp. 446-465. ISSN 1042-9832

Allen, Peter and Böttcher, Julia and Roberts, Barnaby and Kohayakawa, Yoshiharu (2015) Triangle-free subgraphs of random graphs. In: European Conference on Combinatorics, Graph Theory and Applications, 31 Aug - 04 Sep, Bergen, Norway. (Unpublished)

Allen, Peter and Roberts, Barnaby and Skokan, Jozef (2015) Ramsey numbers of squares of paths. In: European Conference on Combinatorics, Graph Theory and Applications, 31 Aug - 04 Sep, Bergen, Norway.

Anthony, Martin and Ratsaby, Joel (2015) A probabilistic approach to case-based inference. Theoretical Computer Science, 589. pp. 61-75. ISSN 0304-3975

B

Barmpalias, George and Elwes, Richard and Lewis-Pye, Andrew (2015) Tipping points in 1-dimensional Schelling models with switching agents. Journal of Statistical Physics, 158 (4). pp. 806-852. ISSN 0022-4715

Bingham, N. H. and Ostaszewski, A. J. (2015) Cauchy’s functional equation and extensions: Goldie’s equation and inequality, the Gołąb–Schinzel equation and Beurling’s equation. Aequationes Mathematicae, 89 (5). pp. 1293-1310. ISSN 0001-9054

Bingham, N. H. and Ostaszewski, Adam (2015) Beurling moving averages and approximate homomorphisms. Indagationes Mathematicae, 27 (3). pp. 601-633. ISSN 0019-3577

Blanchet, Jose and Ruf, Johannes (2015) A weak convergence criterion for constructing changes of measure. Stochastic Models, 32 (2). pp. 233-252. ISSN 1532-6349

Brazil, Marcus and Ras, Charl J. and Swanepoel, Konrad and Thomas, Doreen A. (2015) Generalised k-Steiner tree problems in normed planes. Algorithmica, 71 (1). pp. 66-86. ISSN 1432-0541

Brightwell, Graham and Keller, Mitchel T. (2015) The reversal ratio of a poset. Order - a Journal on the Theory of Ordered Sets and Its Applications, 32 (1). pp. 43-52. ISSN 0167-8094

Böttcher, Julia and Taraz, Anusch and Würfl, Andreas (2015) Spanning embeddings of arrangeable graphs with sublinear bandwidth. Random Structures and Algorithms, 48 (2). pp. 270-289. ISSN 1042-9832

C

Chandrasekaran, Karthekeyan and Végh, László A. and Vempala, Santosh S. (2015) The cutting plane method is polynomial for perfect matchings. Mathematics of Operations Research, 41 (1). pp. 23-48. ISSN 0364-765X

D

Davies, Ewan (2015) Counting in hypergraphs via regularity inheritance. Electronic Notes in Discrete Mathematics, 49. pp. 413-417. ISSN 1571-0653

Dubois, Mathieu S. and Veraart, Luitgard A. M. (2015) Optimal diversification in the presence of parameter uncertainty for a risk averse investor. SIAM Journal on Financial Mathematics, 6 (1). pp. 201-241. ISSN 1945-497X

Durrant, Benedict and Lewis-Pye, Andrew and Meng Ng, Keng and Riley, James (2015) Computably enumerable Turing degrees and the meet property. Proceedings of the American Mathematical Society, 144. pp. 1735-1744. ISSN 0002-9939

Dütting, Paul and Fischer, Felix and Jirapinyo, Pichayut and Lai, John K. and Lubin, Benjamin and Parkes, David C. (2015) Payment rules through discriminant-based classifiers. ACM Transactions on Economics and Computation, 3 (1). pp. 1-41. ISSN 2167-8375

Dütting, Paul and Gkatzelis, Vasillis and Roughgarden, Tim (2015) Spectrum auctions: greed is good… if you do it well! In: LSE Research Festival 2015, 21 May 2015, London School of Economics and Political Science, London, UK.

Dütting, Paul and Henzinger, Monika and Starnberger, Martin (2015) Auctions for heterogeneous items and budget limits. ACM Transactions on Economics and Computation, 4 (1). pp. 1-17. ISSN 2167-8375

Dütting, Paul and Henzinger, Monika and Weber, Ingmar (2015) An expressive mechanism for auctions on the web. ACM Transactions on Economics and Computation, 4 (1). pp. 1-34. ISSN 2167-8375

Dütting, Paul and Kesselheim, Thomas (2015) Algorithms against anarchy: understanding non-truthful mechanisms. In: Proceedings of the Sixteenth ACM Conference on Economics and Computation - EC '15. Association for Computing Machinery, New York, NY, pp. 239-255. ISBN 9781450334105

Dütting, Paul and Kesselheim, Thomas and Tardos, Eva (2015) Algorithms as mechanisms. In: Proceedings of the Sixteenth ACM Conference on Economics and Computation - EC '15. Association for Computing Machinery, New York, NY, pp. 187-201. ISBN 9781450334105

Dütting, Paul and Kleinberg, Robert (2015) Polymatroid prophet inequalities. Algorithms - ESA 2015, 9294. pp. 437-449. ISSN 0302-9743

de Ruiter, Frans and Biggs, Norman (2015) Applications of integer programming methods to cages. Electronic Journal of Combinatorics, 22 (4). P4.35. ISSN 1077-8926

F

Falconer, Kenneth and Gruber, Peter M. and Ostaszewski, Adam and Stuart, Trevor (2015) Claude Ambrose Rogers. 1 November 1920 — 5 December 2005. Biographical Memoirs of Fellows of the Royal Society, 61. pp. 403-435. ISSN 0080-4606

G

Gapeev, Pavel V. and Rodosthenous, Neofytos (2015) On the drawdowns and drawups in diffusion-type models with running maxima and minima. Journal of Mathematical Analysis and Applications, 434 (1). pp. 413-431. ISSN 0022-247X

Gaspers, Serge and Sorkin, Gregory B. (2015) Separate, Measure and Conquer: faster polynomial-space algorithms for Max 2-CSP and counting dominating sets. In: Halldórsson, Magnús M. and Iwama, Kazuo and Kobayashi, Naoki and Speckmann, Bettina, (eds.) Automata, Languages, and Programming: 42nd International Colloquium, ICALP 2015, Kyoto, Japan, July 6-10, 2015, Proceedings, Part I. Lecture Notes in Computer Science,9134. Springer, pp. 567-579. ISBN 9783662476710

Guo, Xin and Zervos, Mihail (2015) Optimal execution with multiplicative price impact. SIAM Journal on Financial Mathematics, 6 (1). pp. 281-306. ISSN 1945-497X

H

Hernandez-Hernandez, Daniel and Simon, Robert and Zervos, Mihail (2015) A zero-sum game between a singular stochastic controller and a discretionary stopper. Annals of Applied Probability, 25 (1). pp. 46-80. ISSN 1050-5164

K

Karatzas, Ioannis and Ruf, Johannes (2015) Distribution of the time to explosion for one-dimensional diffusions. Probability Theory and Related Fields, 164 (3). pp. 1027-1069. ISSN 0178-8051

M

Marx, Dániel and Végh, László A. (2015) Fixed-parameter algorithms for minimum-cost edge-connectivity augmentation. ACM Transactions on Algorithms, 11 (4). p. 27. ISSN 1549-6325

N

Norman, Biggs (2015) Norman Biggs – Strictly not dancing. Maths@LSE Blog (18 Dec 2015). Blog Entry.

O

Ostaszewski, A. J. (2015) Beurling regular variation, Bloom dichotomy, and the Gołąb–Schinzel functional equation. Aequationes Mathematicae, 89 (3). pp. 725-744. ISSN 0001-9054

Ostaszewski, Adam (2015) Effros, Baire, Steinhaus and non-separability. Topology and its Applications, 195. pp. 265-274. ISSN 0166-8641

P

Pach, János and Swanepoel, Konrad J. (2015) Double-normal pairs in the plane and on the sphere. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 56 (2). pp. 423-438. ISSN 0138-4821

Perkowski, Nicolas and Ruf, Johannes (2015) Supermartingales as Radon-Nikodym densities and related measure extensions. Annals of Probability, 43 (6). pp. 3133-3176. ISSN 0091-1798

R

Ruf, Johannes (2015) The martingale property in the context of stochastic differential equations. Electronic Communications in Probability, 20 (34). pp. 1-10. ISSN 1083-589X

Ruf, Johannes (2015) The uniform integrability of Martingales. On a question by Alexander Cherny. Stochastic Processes and Their Applications, 125 (10). pp. 3657-3662. ISSN 0304-4149

V

Vojnovic, Milan (2015) Contest theory: incentive mechanisms and ranking methods. . Cambridge University Press, Cambridge, UK. ISBN 9781107033139

Végh, László A. and von Stengel, Bernhard (2015) Oriented Euler complexes and signed perfect matchings. Mathematical Programming, 150 (1). pp. 153-178. ISSN 0025-5610

This list was generated on Mon Dec 11 12:49:37 2017 GMT.